# SDR AALA202109214053

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 41,493 hours, 16,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER GAUGE READING IS OUT OF GREEN ZONE. SERVICED L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
